# SDR UPS06447814

- Difficulty date: August 15, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS787 LBL11-33 HAT SECTION CRACKED, CRACK LENGTH 1/2".  HAT SECTION REPLACED AS PER SRM 51-10-01 PG 9, PART NUMBER : BAC1510-335-7075T6511.
